Alert archive / Georgia / Frost Advisories in 2013
Frost Advisory 3, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Mar 27, 2013, 7:03 PM EDT for 6 counties in Georgia. It took effect at Mar 28, 2013, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2013, 7:03 PM EDT (23:03 UTC)
- In effect from
- Mar 28, 2013, 4:00 AM EDT
- Expired
- Mar 28, 2013, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS72 KCHS 272303 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 703 PM EDT WED MAR 27 2013 GAZ087-088-SCZ040-042>045-052-280715- /O.CON.KCHS.FZ.W.0004.130328T0800Z-130328T1300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 703 PM EDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * LOCATIONS...INLAND SOUTHEAST SOUTH CAROLINA AND FAR INTERIOR PORTIONS OF GEORGIA. * HAZARDS...FREEZING TEMPERATURES AND SCATTERED FROST. * TEMPERATURES...AROUND FREEZING. * FREEZE DURATION...2 TO 3 HOURS PRIOR TO DAYBREAK. * IMPACTS...FREEZING TEMPERATURES AND SCATTERED FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT TO AVOID POTENTIAL FREEZE DAMAGE. && $$ GAZ099>101-114>116-118-137-138-140-SCZ047>051-280715- /O.NEW.KCHS.FR.Y.0003.130328T0800Z-130328T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 703 PM EDT WED MAR 27 2013 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY. * LOCATIONS...SOUTH COASTAL SOUTH CAROLINA ROUGHLY INLAND FROM HIGHWAY 17...AND MUCH OF SOUTHEAST GEORGIA WEST OF INTERSTATE 95. * HAZARDS...SCATTERED FROST. * TEMPERATURES...LOWER TO MID 30S. * IMPACTS...SCATTERED FROST COULD DAMAGE OR EVEN KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED. && $$
3 follow-up statements
493 WWUS72 KCHS 280207 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1007 PM EDT WED MAR 27 2013 GAZ087-088-SCZ040-042>045-052-281015- /O.CON.KCHS.FZ.W.0004.130328T0800Z-130328T1300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1007 PM EDT WED MAR 27 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * LOCATIONS...INLAND SOUTHEAST SOUTH CAROLINA AND FAR INTERIOR PORTIONS OF SOUTHEAST GEORGIA. * HAZARDS...FREEZING TEMPERATURES AND SCATTERED FROST. * TEMPERATURES...AROUND FREEZING. * FREEZE DURATION...2 TO 3 HOURS PRIOR TO DAYBREAK. * IMPACTS...FREEZING TEMPERATURES AND SCATTERED FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT TO AVOID POTENTIAL FREEZE DAMAGE. && $$ GAZ099>101-114>116-118-137-138-140-SCZ047>051-281015- /O.CON.KCHS.FR.Y.0003.130328T0800Z-130328T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 1007 PM EDT WED MAR 27 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... * LOCATIONS...SOUTH COASTAL SOUTH CAROLINA ROUGHLY INLAND FROM HIGHWAY 17...AND MUCH OF SOUTHEAST GEORGIA WEST OF INTERSTATE 95. * HAZARDS...SCATTERED FROST. * TEMPERATURES...LOWER TO MID 30S. * IMPACTS...SCATTERED FROST COULD DAMAGE OR EVEN KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED. && $$
103 WWUS72 KCHS 280745 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT THU MAR 28 2013 GAZ087-088-SCZ040-042>045-052-281300- /O.CON.KCHS.FZ.W.0004.130328T0800Z-130328T1300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 345 AM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...INLAND SOUTHEAST SOUTH CAROLINA AND FAR INTERIOR PORTIONS OF SOUTHEAST GEORGIA. * HAZARDS...FREEZING TEMPERATURES AND SCATTERED FROST. * TEMPERATURES...AROUND FREEZING. * IMPACTS...FREEZING TEMPERATURES AND SCATTERED FROST COULD DAMAGE OR KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT TO AVOID POTENTIAL FREEZE DAMAGE. && $$ GAZ099>101-114>116-118-137-138-140-SCZ047>051-281300- /O.CON.KCHS.FR.Y.0003.130328T0800Z-130328T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 345 AM EDT THU MAR 28 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...SOUTH COASTAL SOUTH CAROLINA ROUGHLY INLAND FROM HIGHWAY 17...AND MUCH OF SOUTHEAST GEORGIA WEST OF INTERSTATE 95. * HAZARDS...SCATTERED FROST. * TEMPERATURES...LOWER TO MID 30S. * IMPACTS...SCATTERED FROST COULD DAMAGE OR EVEN KILL SENSITIVE OUTDOOR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COLD SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED. && $$
406 WWUS72 KCHS 281245 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 845 AM EDT THU MAR 28 2013 GAZ087-088-SCZ040-042>045-052-281345- /O.EXP.KCHS.FZ.W.0004.000000T0000Z-130328T1300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 845 AM EDT THU MAR 28 2013 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... $$ GAZ099>101-114>116-118-137-138-140-SCZ047>051-281345- /O.EXP.KCHS.FR.Y.0003.000000T0000Z-130328T1300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...RIDGELAND...BEAUFORT...HILTON HEAD... EDISTO BEACH...CHARLESTON...JASPER 845 AM EDT THU MAR 28 2013 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 27, 3:23 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 27, 3:23 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EDT WED MAR 27 2013
.SYNOPSIS...
DRY AND UNSEASONABLY COOL HIGH PRESSURE WILL PREVAIL THROUGH FRIDAY.
MORE SEASONABLE TEMPERATURES WILL RETURN THIS WEEKEND AS THE HIGH
MOVES OFF THE COAST. RAIN CHANCES WILL INCREASE EARLY NEXT WEEK AS
A FRONT MOVES INTO THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ANOTHER CLEAR AND COLD NIGHT IS IN STORE ACROSS THE AREA. A BIT OF
MID-LEVEL MOISTURE MOVING INTO SOUTHEAST GA LATE TONIGHT MAY ALLOW
FOR PATCHES OF ALTOSTRATUS WHICH COULD SLIGHTLY LIMIT RADIATIONAL
COOLING IN THOSE AREAS. ACROSS INLAND SOUTHERN SOUTH CAROLINA AND
INTERIOR SOUTHEAST GEORGIA WE EXPECT WINDS TO DECOUPLE THIS
EVENING...WITH STRONG RADIATIONAL COOLING DROPPING TEMPS INTO THE
LOWER 30S. WE ARE STILL SHOWING LOW TEMPS IN THE LOWER 30S WITH
2-3 HOURS OF FREEZING TEMPERATURES IN SOME OF THESE INLAND AREAS
THUS WE ISSUED A FREEZE WARNING. OUTSIDE OF THE FREEZE WARNING
AREA...DUE TO GEOSTROPHIC WINDS RAMPING UP TO 15-20 KT LATE
TONIGHT IT LOOKS LIKE MANY PLACES WILL SEE A COUPLE KNOTS OF WIND
OVERNIGHT WHICH COULD PRECLUDE WIDESPREAD FROST DEVELOPMENT. AT
THIS POINT DUE TO THE MARGINAL NATURE OF THE EVENT WE WILL DEFER
THE DECISION FOR ANY FROST ADVISORIES OUTSIDE THE FREEZE WARNING
TO THE EVENING SHIFT AFTER MONITORING TEMPERATURE TRENDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
GOOD CONFIDENCE THIS PERIOD. HIGH PRESSURE CENTERED NORTHWEST OF THE
AREA THURSDAY IS EXPECTED TO MOVE SOUTHEAST OVER THE AREA FRIDAY AND
THEN OFFSHORE SATURDAY. THIS PATTERN WILL MAINTAIN A RATHER DRY
AIRMASS ACROSS THE AREA THROUGH FRIDAY NIGHT. THERE COULD BE A FEW
SHOWERS SATURDAY AS A WARM FRONT DEVELOPS OVER OR NORTH OF THE AREA
AND LOW-LEVEL MOISTURE INCREASES ENOUGH. HOWEVER...HAVE MAINTAINED A
DRY FORECAST AT THIS POINT GIVEN THE UNCERTAINTY.
TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD...POSSIBLY
GETTING BACK TO NEAR NORMAL SATURDAY DEPENDING ON THE AMOUNT OF
CLOUD COVER. MORNING LOWS FRIDAY MORNING ARE EXPECTED TO BE AT OR
BELOW FREEZING AGAIN WELL INLAND...ESPECIALLY ACROSS SOUTHERN SOUTH
CAROLINA...WITH MID TO UPPER 30S MOST OTHER LOCALES AWAY FROM THE
COASTAL AREAS. SOME FROST IS ALSO LIKELY WHERE TEMPERATURES ARE IN
THE MID 30S OR COLDER.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ALOFT...A SHORTWAVE WILL DIVE SOUTHEASTWARD AND PASS BY JUST TO OUR
NORTH SUNDAY AND SUNDAY NIGHT. THE FLOW WILL THEN REMAIN BROADLY
CYCLONIC AROUND YET ANOTHER DEEP UPPER LOW WELL TO THE NORTH THROUGH
EARLY NEXT WEEK. THE SUNDAY SHORTWAVE WILL HELP TO PUSH A COLD FRONT
INTO THE REGION PRIMARILY SUNDAY NIGHT. OVERALL FORCING AND MOISTURE
COMBINATION IS NOT TERRIBLY IMPRESSIVE...SO POPS HAVE LIMITED TO THE
LOW END CHANCE RANGE AT BEST. THIS FRONT THEN SINKS SOUTH OF THE
FORECAST AREA BY TUESDAY AS A BACKDOOR COLD FRONT APPROACHES FROM
THE NORTH TUESDAY NIGHT INTO WEDNESDAY. WITH THE PREVIOUS FRONT
STILL IN THE VICINITY...MODELS CONTINUE TO GENERATE LIGHT PRECIP AT
TIMES. POPS HAVE BEEN KEPT IN THE SLIGHT CHANCE RANGE FOR NOW DUE TO
THE LOW CONFIDENCE. A MORE SUBSTANTIAL SYSTEM APPEARS INCREASINGLY
LIKELY IN THE MID WEEK TIME PERIOD AND HIGHER POPS WILL LIKELY BE
NEEDED THEN. WITHOUT A SIGNIFICANT AIRMASS CHANCE EXPECTED AND
RETURN FLOW ACROSS THE AREA THROUGH EARLY WEEK AHEAD OF THE BACKDOOR
FRONT...TEMPS WILL WARM BACK UP TO NEAR NORMAL FOR MUCH OF THE
PERIOD.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR THROUGH 18Z THU.
EXTENDED AVIATION OUTLOOK...LOW RISK FOR SUB-VFR CONDITIONS EARLY
NEXT WEEK AS DEEPER MOISTURE MOVES INTO THE AREA IN ASSOCIATION
WITH A COLD FRONT.
&&
.MARINE...
HIGH PRESSURE WILL CONTINUE TO BUILD IN THROUGH THURSDAY BEFORE
SHIFTING OVER THE AREA FRIDAY...THEN OFFSHORE SATURDAY INTO EARLY
NEXT WEEK. A COLD FRONT WILL APPROACH THE AREA EARLY NEXT WEEK.
CONDITIONS WILL BE RATHER TRANQUIL THROUGH SATURDAY BEFORE
INCREASING SOUTHERLY FLOW LEADS TO BUILDING SEAS. SMALL CRAFT
ADVISORY CONDITIONS WILL BE POSSIBLE AS EARLY AS SUNDAY.
&&
.CLIMATE...
RECORD LOW TEMPS...
MARCH 28TH...
KCHS...32 SET IN 1969.
KSAV...33 SET IN 1955.
KCHL...37 SET IN 1982 AND PREVIOUS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WARNING FROM 4 AM TO 9 AM EDT THURSDAY FOR GAZ087-088.
SC...FREEZE WARNING FROM 4 AM TO 9 AM EDT THURSDAY FOR SCZ040-
042>045-052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...RJB
LONG TERM...BSH
AVIATION...JRL
MARINE...JRL/RJB
CLIMATE...Hazardous weather outlook, Mar 27, 3:02 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 302 PM EDT WED MAR 27 2013 GAZ087-088-SCZ040-042>045-052-281915- JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-TIDAL BERKELEY- 302 PM EDT WED MAR 27 2013 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FROST/FREEZE...FREEZING TEMPERATURES AND FROST ARE AGAIN POSSIBLE FRIDAY MORNING. FREEZE WARNINGS AND FROST ADVISORIES MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ099>101-114>119-137>141-SCZ047>051-281915- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN- INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 302 PM EDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FROST...PATCHY FROST IS EXPECTED TO DEVELOP LATE TONIGHT AWAY FROM THE IMMEDIATE COAST AS TEMPERATURES DROP INTO THE MIDDLE 30S. IF TEMPERATURES DROP FASTER THAN EXPECTED THIS EVENING...A FROST ADVISORY MAY BE NEEDED FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST/FREEZE...FREEZING TEMPERATURES AND FROST ARE POSSIBLE FRIDAY MORNING. FREEZE WARNINGS AND FROST ADVISORIES MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-281915- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 302 PM EDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:49 PM EDT | Freeze Warning | CHS | Jenkins, Screven | 18 hr |
| Mar 27, 9:33 AM EDT | River Flood Warning | CHS | Berkeley, Georgetown, Williamsburg | 5 days |
Nearby
Frost Advisories in Georgia, 2013Frost Advisories in South Carolina, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.